DSGMP > MATHS > JBI > FWN > RUG

2006

Yu. M. Arlinski{\u{i}}, S. Hassi, and H.S.V. de Snoo. $Q$-functions of quasi-selfadjoint contractions., 2006.   bib
J Behrndt and P. Jonas. Boundary value problems with local generalized Nevanlinna functions in the boundary condition. Integral Equations Operator Theory, 56:453–475, 2006.   bib
J Behrndt, F. Philipp, and C. Trunk. Properties of the spectrum of type $\pi_+$ and type $\pi_-$ of self-adjointoperators in Krein spaces. Methods Funct. Anal. Topoloty, 12:326–340, 2006.   bib
J Behrndt and C. Trunk. Sturm-Liouville operators with indefinite weight functions and eigenvalue depending boundary conditions. J. Diff. Eqns., 222:297–324, 2006.   bib
J. Behrndt. Linearizations of a class of elliptic boundary value problems. In Proc. Appl. Math. Mech., Vol 6. Pages 619–620, 2006.   bib
J. Behrndt, M.M. Malamud, and H. Neidhardt. Scattering systems and characteristic functions. In Proc. 17th Int. Symposium on Mathematical Theory of Networks and Systems (MTNS). Pages 1940–1945, 2006.   bib
H.W. Broer, H. Hanßmann, J. Hoo, and V. Naudot. Nearly-integrable perturbations of the Lagrange top: applicationsof \sc kam theory. In Dynamics and Stochastics Festschrift in Honor of M.S. Keane, Lecture Notes Monograph Series, Vol 48. Pages 286–303, 2006.   bib
H.W. Broer, A. Hagen, and G. Vegter. A versatile algorithm for computing invariant manifolds. In Model Reduction and Coars-Graining Approaching for Multiscale Phenomena. Pages 17–38, 2006.   bib
H.W. Broer, H. Hansßmann, and J. You. Umbilical torus bifurcations in Hamiltonian systems. J. Diff. Eqns., 222:233–262, 2006.   bib
H.W. Broer, V. Naudot, R. Roussarie, and K. Saleh. A predator-prey model with non-monotonic response function. Regular and Chaotic Dynamics, 11(2):155–165, 2006.   bib
H.W. Broer, V. Naudot, and R. Roussarie. Catastrophe theory in Dulac unfoldings. Ergod. Th. &Dynam. Sys., 26:1–35, 2006.   bib
H.W. Broer. Wiskunde als kritische succesfactor? Euclides, 81(6):282–285, 2006.   bib
J.R. Chazottes, P. Collet, C. Külske, and F. Redig. Deviation inequalities via coupling for stochastic processes and random fields. published online in Prob. Theory Related Fields, DOI 10.1007/s00440-006-0026-1, 2006.   bib
V.A. Derkach, S. Hassi, and H.S.V. de Snoo. A factorization model for the generalized Friedrichs extensions in a Pontryagin space., 2006.   bib
V.A. Derkach, S. Hassi, M.M. Malamud, and H.S.V. de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc., 358:5351–5400, 2006.   bib
A.C.D. van Enter and C. Külske. Two connections between random systems and non-Gibbsian measures. published Online in J.Statist.Phys: DOI: 10.1007/s10955-006-9185-9, 2006.   bib
A. Fleige, S. Hassi, H.S.V. de Snoo, and H. Winkler. Generalized Friedrichs extensions associated with interface conditions for Sturm-Liouville operators., 2006.   bib
J.M. Gambaudo and M. Martens. Algebraic Topoloty for Minimal Cantor Sets. Ann. Inst. Henri Poincaré, 7(3):423–446, 2006.   bib
S. Hassi, H.S.V. de Snoo, A.E. Sterk, and H. Winkler. Non-standard boundary conditions for a class of Sturm-Liouville problems. Revue Roumaine de Mathematiques Pures et Appliquees, 51:641–653, 2006.   bib
S. Hassi, M. Möller, and H.S.V. de Snoo. A class of Nevanlinna functions associated with Sturm-Liouville operators. Proc. Amer. Math. Soc., 134:2885–2893, 2006.   bib
S. Hassi, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Form sums of nonnegative selfadjoint operators. Acta Math. Hungar., 111:81–105, 2006.   bib
M. Kaltenbäck, H. Winkler, and H. Woracek. Generalized Nevanlinna functions with essentially positive spectrum. J. Oper. Theory, 55:17–48, 2006.   bib
C. Külske and R. Redig. Loss without recovery of Gibbsianness during diffusion of continuous spins. Prob. Theor. Rel. Fields, 135:428–456, 2006.   bib
J.-Ph. Labrousse, A. Sandovici, H.S.V. de Snoo, and H. Winkler. Quasi-Fredholm relations in Hilber spaces Universitatea din Bacau Studii si Cercetari Stiintifice. In Ser. Mat., Vol 16. Pages 93–106, 2006.   bib
A. Sandovici. Langrangian pairs in Hilbert spaces. Methods of Functional Analysis and Topology, 12(1):82–100, 2006.   bib
A. Sandovici. Canonical regular extensions of symmetric linear relations. In Proc. 20th Conference in Operator Theory. Pages 207–221, 2006.   bib
A. Sandovici. Contributions to the extension theory in Hilbert spaces. PhD thesis, University of Groningen, June 2006. Promotor: H.S.V. de Snoo, 205 pages.   bib